I had a gastric bypass about 2 years ago and have taken a store brand of anti diarrheal tablets on an empty stomach before a meal with no problems. Lately I bought a store brand like Imodium AD in gel tabs ...
I have just returned from a trip to Central Asia. The very last day I had a severe bout of diarrhoea but Imodium settled things. Since returning home, I have developed cystitis. Although I have been ...
Howlong should osmotic diarrhoea last? And Imodium makes me vomit, should I continue taking it?
depends on the cause, usually 2-3 days. yes, stop.
I recently took 2 Imodium to relieve diarrhea and now can not defecate. Should I be worried at all?
No need to worry. Please note that recent diarrhea has flushed out lots of stool which would normally be excreted after a day or two. So after a diarrhea you can have a lack of stool for even few days. This is very normal. As long as you stomach is not bloated, no cramps, vomiting, no reason to worry. Simply add probiotic to your diet and wait for your stool.
I had loose motions few years back and since then facing bloating stomach issues. Please advice on how do I cure this problem.
You might consider a trial of an over the counter remedy such as Imodium.
Also - study your diet to see if there are particular foods that trigger this such as dairy or milk products.
Try to limit stimulants such as caffeine as well. Try this for some time and see how things go.